Fall 2023 SCORCH Consortium Meeting

  • The event has concluded. Please check back for future updates.

Event Recordings

YouTube Thumbnail
YouTube Thumbnail
YouTube Thumbnail
YouTube Thumbnail
YouTube Thumbnail
YouTube Thumbnail
YouTube Thumbnail
YouTube Thumbnail
YouTube Thumbnail

Event Agenda

Eastern Central Pacific Topic Presenter
12:00 PM 11:00 AM 9:00 AM Meeting introduction: consortium overview and data generation efforts Lish Ndhlovu
12:15 PM 11:15 AM 9:15 AM
12:30 PM 11:30 AM 9:30 AM
12:45 PM 11:45 AM 9:45 AM NeMO & Terra ecosystem overview Anup Mahurkar
Aseel Awdeh
Kaylee Mathews
1:00 PM 12:00 PM 10:00 AM
1:15 PM 12:15 PM 10:15 AM Break (15 mins)
1:30 PM 12:30 PM 10:30 AM Single nucleus RNA-Seq of METH self-administration in a rodent model of HIV Pietro Sanna
1:45 PM 12:45 PM 10:45 AM
2:00 PM 1:00 PM 11:00 AM Innate immune responses reverse HIV cognitive disease in mice: Profile by RNAseq in the brain Alejandra Borjabad
2:15 PM 1:15 PM 11:15 AM Molecular adaptations of ventral pallidum and nucleus accumbens neuron subtypes in heroin self-administration and abstinence Ben Grissom
2:30 PM 1:30 PM 11:30 AM iHerd: an integrative hierarchical graph representation learning framework to quantify network changes and prioritize risk genes in disease Ziheng Duan
2:45 PM 1:45 PM 11:45 AM A human iPSC-derived microglia xenografted mouse model to track CNS HIV-1 infection and test therapeutic interventions Alice Min
3:00 PM 2:00 PM 12:00 PM Break (15 mins)
3:15 PM 2:15 PM 12:15 PM Nucleus Accumbens Task Force: Status and Future Paul Kenny
3:40 PM 2:40 PM 12:40 PM PFC Task Force: Status and Future Seth Ament
4:05 PM 3:05 PM 1:05 PM Nonhuman Primate Task Force: Status and Future Meng Niu
Michael Corley
4:30 PM 3:30 PM 1:30 PM Single-cell long-read investigation of mammalian isoform expression Hagen Tilgner

Fall 2022 SCORCH Consortium Meeting

A Tale of Two Pandemics: Single Cell Approaches to Addiction and Effects of HIV on the Brain

Event Recordings

YouTube Thumbnail
YouTube Thumbnail
YouTube Thumbnail
YouTube Thumbnail
YouTube Thumbnail
YouTube Thumbnail
YouTube Thumbnail
YouTube Thumbnail
YouTube Thumbnail

Event Agenda

A Tale of Two Pandemics:
Single Cell Approaches to Addiction and Effects of HIV on the Brain

Thurs (Nov 3) OPEN TO PUBLIC

Eastern Central Pacific Topic Presenter
12:00 PM 11:00 AM 9:00 AM Meeting Introduction/logistics
(~5 mins)
Joe Receveur
John Satterlee
12:15 PM 11:15 AM 9:15 AM SCORCH consortium Overview
(40 mins)
Owen White
John Satterlee
Seth Ament
12:30 PM 11:30 AM 9:30 AM
12:45 PM 11:45 AM 9:45 AM Single cell epigenome and transcriptome sequencing for studying brain cells
(30 mins)
Eran Mukamel
1:00 PM 12:00 PM 10:00 AM
1:15 PM 12:15 PM 10:15 AM Break
(15 mins)
1:30 PM 12:30 PM 10:30 AM Molecular and cellular evolution of prefrontal cortex
(30 mins)
Nenad Sestan
1:45 PM 12:45 PM 10:45 AM
2:00 PM 1:00 PM 11:00 AM Neuropathogenesis in the context of HIV
(45 mins)
Serena Spudich
Ya-Chi Ho
2:15 PM 1:15 PM 11:15 AM
2:30 PM 1:30 PM 11:30 AM
2:45 PM 1:45 PM 11:45 AM Break
(30 mins)
3:00 PM 2:00 PM 12:00 PM
3:15 PM 2:15 PM 12:15 PM Single cell transcriptomics of opioid use disorder and HIV in brain
(15 mins)
Christine Cheng
3:30 PM 2:30 PM 12:30 PM Omics interrogation of myeloid cells in human brain
(15 mins)
Johannes Schlachetzki
3:45 PM 2:45 PM 12:45 PM Current state of knowledge in addiction
(30 mins)
Paul Kenny
4:00 PM 3:00 PM 1:00 PM
4:15 PM 3:15 PM 1:15 PM Integrated single cell and spatial transcriptomic approaches for defining the molecular anatomy of reward circuitry in the human brain
(15 mins)
Kristen Maynard
4:30 PM 3:30 PM 1:30 PM HIV integration in the human brain is linked to microglial activation and 3D genome remodeling – A cell-specific multi-omic study.
(30 mins)
Schahram Akbarian
4:45 PM 3:45 PM 1:45 PM
Memberships
Broad Institute
Yale School of Medicine
The Institute for Genome Sciences
Allen Institute
Scripps Research
ICAHN School of Medicine at Mount Sinai
University of Nebraska Medical Center
University of California San Diego
Weill Cornell Medicine